Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
CEO

Accutane & BP spot treating

Is it ok to spot treat with BP whilst on Roaccutane? I know it's ok to use Topical Anti-biotics whilst on Accutane and I have heard of some people use Retin-A whilst on Accutane, But I doubt the last one would be permitted by a Dermatologist. Thank you for your assistance.

Share this post


Link to post
Share on other sites

Its a matter of opinion, but I think its fine.

If your skin is not overly dry from the Accutane, what is the harm? Spot treating won't leave your skin really dry, it should just clear up the pimple.

Everyone is different though, try it out on one pimple and see how you react.

Cheers

Share this post


Link to post
Share on other sites

Im 'doing' it now. Ive just done my 4th week, and ive used BP all the way as my skin hasnt dried out yet.

This is only for spot treating though.

Share this post


Link to post
Share on other sites
Im 'doing' it now. Ive just done my 4th week, and ive used BP all the way as my skin hasnt dried out yet.

This is only for spot treating though.

Share this post


Link to post
Share on other sites

I use Klaron since I've heard that BP can overly dry your skin. It works well (somewhat slow though) on whiteheads. It does nothing for cysts, however, and the red spots where the acne once was remains.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×